# SDR AALA202506278171

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 47,290 hours, 19,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GIRT BAR DOOR HOLD BRACKET DETACHED FROM DOOR. ONLY ONE BRACKET STILL ATTACHED AND GIRT BAR LOOSE ON ONE SIDE. REATTACHED BRACKET, PER CMM 25-66-00.
